Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The $ C\sp{k}$-classification of certain operators in $ L\sb{p}$. II


Author: Shmuel Kantorovitz
Journal: Trans. Amer. Math. Soc. 146 (1969), 61-67
MSC: Primary 47.55
DOI: https://doi.org/10.1090/S0002-9947-1969-0251587-0
MathSciNet review: 0251587
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 0104865 (21:3616)
  • [2] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [3] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [4] G. K. Kalisch, On fractional integrals of pure imaginary order in $ {L_p}$, Proc. Amer. Math. Soc. 18 (1967), 136-139. MR 0216310 (35:7145)
  • [5] S. Kantorovitz, Classification of operators by means of their operational calculus, Trans. Amer. Math. Soc. 115 (1965), 194-224. MR 0199712 (33:7855)
  • [6] -, The $ {C^k}$-classification of certain operators in $ {L_p}$, Trans. Amer. Math. Soc. 132 (1968), 323-333. MR 0226443 (37:2033)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.55

Retrieve articles in all journals with MSC: 47.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251587-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society